Lengths of irreducible factorizations in fields with small class number

Daisy C. McCoy; Charles J. Parry

Colloquium Mathematicae (1990)

  • Volume: 59, Issue: 1, page 9-24
  • ISSN: 0010-1354

How to cite

top

Daisy C. McCoy, and Charles J. Parry. "Lengths of irreducible factorizations in fields with small class number." Colloquium Mathematicae 59.1 (1990): 9-24. <http://eudml.org/doc/264708>.

@article{DaisyC1990,
author = {Daisy C. McCoy, Charles J. Parry},
journal = {Colloquium Mathematicae},
keywords = {algebraic integers; non-unique factorization; number of different lengths of irreducible factorizations; explicit formulas; class group},
language = {eng},
number = {1},
pages = {9-24},
title = {Lengths of irreducible factorizations in fields with small class number},
url = {http://eudml.org/doc/264708},
volume = {59},
year = {1990},
}

TY - JOUR
AU - Daisy C. McCoy
AU - Charles J. Parry
TI - Lengths of irreducible factorizations in fields with small class number
JO - Colloquium Mathematicae
PY - 1990
VL - 59
IS - 1
SP - 9
EP - 24
LA - eng
KW - algebraic integers; non-unique factorization; number of different lengths of irreducible factorizations; explicit formulas; class group
UR - http://eudml.org/doc/264708
ER -

NotesEmbed ?

top

You must be logged in to post comments.